# SDR FDEA201503160941

- Difficulty date: March 16, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 774 hours, 16,904 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: AEA76212
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WW RT KEEL WEB STATION 1431 - 1441, Z=-90.00 OIL CANNING CONDITION IS BEYOND ALLOWABLE LIMIT, .190 IAW SRM 53-40-12-2R.  DEFLECTION DEPTH IS .300.  REPAIR IAW EA 1-5310-T0315766.
